MathSciNet Relay Station
MathSciNet bibliographic data
MR2431355 39B82 (39B52)
Brzdȩk, J.; Popa, D.; Xu, B. Hyers-Ulam stability for linear equations of higher orders. Acta Math. Hungar. 120 (2008), no. 1-2, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement